Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Stomach cramps, constipation, white vaginal discharge post vaginal delivery. Causes for symptoms?

Hi, i am 3 weeks post vaginal delivery . Post delivery bleeding stopped completely a week ago. I am now having menstrual like cramps and constipation . I have been having white discharge no smell for few days now. I also had some itching for about a week after delivery,but gone now. What do you think could be causing these symptoms? Thank you!
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response

the vaginal discharge post partum / post delivery are called lochia.
The color of the lochia changes more or less from week to week.
1week post partum: re
end of week one: brown
end of week two - dark yellow
end of week 3 : greyish-white
end oif week 4 until week 6: lochia stops

Are you maybe on any iron medication?
That often causes cramping and obstipation.

I think the lochia are okay no need to worry there.
The obstipation is most likely causing the cramping.
If you`ve had an episiotomy or have had a tear - then sometimes - "newly born moms" tend to be frightened to have bowel movements - and postpone these - which leads to constipation.
You might like to take something to help you digest, and to help with the constipation - and once your bowel movements are back to normal the crampung will cease.

all the best,
kind regards,

Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor